# SDR ASAA2017051020714

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 10,360 hours, 3,448 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Pulled
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

L1 WINDOW OVERHEATED. COOLED WINDOW FOR 5 MINUTES AND TURNED WINDOW HEAT SWITCH BACK ON, OVERHEAT LIGHT CAME BACK ON. TURNED WINDOW HEAT SWITCH OFF FOR REMAINDER OF FLIGHT. ACFT GROUNDED. VISUALLY INSPECTED L1 WINDOW FOR DAMAGE IAW AMM 56-11-00. NO DEFECTS NOTED.  FOUND CIRCUIT BREAKER FOR THE LT WINDSHIELD OUT. RESET THE CIRCUIT BREAKER IAW AMM 20-60-01. NO DEFECTS NOTED. PERFORMED WINDOW HEAT CONTROL UNIT SYSTEM TEST IAW AMM 30-41-11. NO DEFECTS NOTED. OPS CHECKED NORMAL.
